# SDR 96UAL900561

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Engine: Pwa PW2037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Rod
- Part number: 141N093552
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, HEARD LOUD GEAR DOOR NOISE ACCOMPANIED WITH VIBRATION.  RETURNED TO FIELD.  NOSE LANDING GEAR DOOR CONTROL ROD FRACTURED DURING GEAR RETRACTION.  REPLACE ROD WITH NEW ROD.  OPERATION CHECKS NORMAL.
